Article

A result on monotonically Lindelöf generalized ordered spaces

Published in: Quaestiones Mathematicae
Volume 39 , issue 6, pages: 727–732
DOI: 10.2989/16073606.2015.1129997
Author(s): Guo-Fang ZhangCollege of Mathematics, P.R. China, Ai-Jun XuDepartment of Applied Mathematics, P.R. China,
Keywords: 54F05, 54D20, 54F05, 54D20,

Abstract

In this paper, we show that a generalized ordered space representable as the union of two closed monotonically Lindelöf subspaces is monotonically Lindelöf, which partially answers a question [7, Question 2] of Levy and Matveev. In addition, we show that the monotone Lindelöf property is hereditary with respect to open Lindelöf subsets in generalized ordered spaces.

Get new issue alerts for Quaestiones Mathematicae